My husband has been using this product for two weeks so far and I have already noticed two side effects -- not bad ones, but you can be the judge. The first one was he became more agressive. It was like he was pumped full of testosterone. The way to hamdle that is to be intimate as often as you can. Otherwise it will explode in an unhealthy manner. The other is my husband started getting some acne. I'm sure it's because he's adjusting to the pills, so I'm sure it will diminsh over time. The positives of the product is he has been able to last much longer in bed, his "package" is noticeably larger, and his muscles have been toning. Keep in mind he does not work out. We are very happy with this product and I do recommend this to anyone.
I personally haven't had any negative side effects.
answered 3 years, 2 months ago
- Bath, NY
Possible Side Effects Include Acne, Hair Loss, Hair Growth On The Face In Women, Aggressiveness, Irritability and Increased Levels of Estrogen.
In My Opinion You Shouldn't Use This Till Your At Least 21
answered 4 years, 10 months ago